hig.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Normative Positions within an Algebraic Approach to Normative Systems
University of Gävle, Department of Mathematics, Natural and Computer Sciences.
2004 (English)In: Journal of Applied Logic, ISSN 1570-8683, E-ISSN 1570-8691, Vol. 2, no 1, p. 63-91Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 2, no 1, p. 63-91
Identifiers
URN: urn:nbn:se:hig:diva-1038DOI: 10.1016/j.jal.2004.01.004OAI: oai:DiVA.org:hig-1038DiVA, id: diva2:117700
Available from: 2007-12-12 Created: 2007-12-12 Last updated: 2018-03-13Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Odelstad, Jan

Search in DiVA

By author/editor
Odelstad, Jan
By organisation
Department of Mathematics, Natural and Computer Sciences
In the same journal
Journal of Applied Logic

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 187 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf